Health knowledge made personal
Join this community!
› Share page:

Upper leg muscle pain from NSAID'S ???


Posted by Voodoodon

Has anyone else had this problem? I have degeneration in L4, L5 along with planters’ fasciitis so along with PT, Epidurals and Trigger point injections and nerve blocks for the back ive also been on a lot of Lori tab and NSAID’S for both conditions. The problem is over the past year when ever the doc gives me a round of NSAID’S for the inflammation I develop a lot of pain and weakness in the upper leg muscles primarily in the abductors and quadriceps this also happens when they use prednisone now but it occurs when the dose run is almost complete VS with Naprelan 750 or Celebrex or any of the others it happens within hours to one day of the first dose.

When I mention this to the Dr both pain mgt and neurologist they look at me like im crazy and choose to ignore that it is happening I mentioned it to my podiatrist and he suggested taking Potassium Chlor 20 MEQ Tab to see if it helps relive it and it doesn’t I take the potassium and the laics for retention when needed.

 

So any ideas??? They want me to do the anti inflammatory but this muscle weakness and pain vs. any benefit seems moot, I am also wondering if this may be a sign of something that may have been missed? Thanks for any help of advice

Don

 
Post an answer
Write a comment: